Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sore breasts. On depo shot. Delayed periods. Why?

I have had irregular periods since young I am 25 years old my son is 6 almost7 recently I have had monthly periods although different days and about ayear ago was my last depo shot only taken two shots total but for the past two weeks I have had sore breast and no period my last period was december 11 lasted til the 17 I downloaded the my days app and my period would always come around the time the app said and the app said yesturday I was suppossed to get my period and I usually would get my period before the app said I would really like your opinion.. jessica
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Since you have mentioned a history of irregular periods how much is the variation in cycle ? Donot panic and wait for a week for your periods as at times hormonal changes of stress factors can cause delay in periods. Get a UPT done to rule out pregnancy if had unprotected intercourse during the month. In case you donot get it in a week consult a gynaecologist and get a pelvic scan done.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor